# SDR UPS97822551

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5750872545
- Condition: Corroded
- Location: Bs 990-1190
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, MAIN CABIN SEAT TRACK CORROSION BLEND OUT BEYOND LIMITS AT SEVERAL AREAS LBL 24 FS 990 TO 1350.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SECTION FROM FS 990 TO 1190 IAW SRM ADDEN DC8-5230-5167-C, SRM 51-3-0, 53-7-3.
